• Users Online: 373
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2014 | Volume:  1 | Issue Number:  2 | Page:  81-85

ORIGINAL RESEARCH

Prevalence of oral mucosal lesions in dermatologically diseased patients: A cross-sectional study in Meerut
Keswani Tanushree, Venkatraman Sreenivasan, Rathore B. S., Nagaraju K., Goel Sumit, Gupta Swati

Number of times this article was viewed 6503
Number of times this article has been printed  from the site 215
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal